Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 102, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 24, 2022, 6:28 PM EDT for Greene County, Knox County, Sullivan County, Indiana. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2022, 6:28 PM EDT (22:28 UTC)
- Expired
- Jul 24, 2022, 7:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, IN, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 81 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:20 PM EDT | TSTM WND DMG | Edwardsport, IN | A TREE WAS BLOWN DOWN ONTO A SMALL VEHICLE AT 4TH AND SHIPPING STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
091
WUUS53 KIND 242228
SVRIND
INC055-083-153-242330-
/O.NEW.KIND.SV.W.0102.220724T2228Z-220724T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
628 PM EDT Sun Jul 24 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Sullivan County in southwestern Indiana...
Northeastern Knox County in southwestern Indiana...
Southwestern Greene County in southwestern Indiana...
* Until 730 PM EDT.
* At 628 PM EDT, a severe thunderstorm was located near Palestine, or
12 miles east of Robinson, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Carlisle, Oaktown and Paxton around 645 PM EDT.
Other locations in the path of this severe thunderstorm include
Pleasantville, Freelandville, Linton, Sandborn and Lyons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3910 8757 3911 8704 3889 8711 3889 8713
3887 8712 3887 8715 3884 8715 3885 8718
3883 8717 3883 8720 3882 8719 3882 8720
3880 8723 3882 8724 3876 8724 3889 8754
3890 8752 3896 8751 3899 8758
TIME...MOT...LOC 2228Z 285DEG 19KT 3900 8751
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Nield3 follow-up statements
767
WWUS53 KIND 242239
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
639 PM EDT Sun Jul 24 2022
INC055-083-153-242330-
/O.CON.KIND.SV.W.0102.000000T0000Z-220724T2330Z/
Sullivan IN-Knox IN-Greene IN-
639 PM EDT Sun Jul 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN SULLIVAN...NORTHEASTERN KNOX AND SOUTHWESTERN GREENE
COUNTIES...
At 639 PM EDT, a severe thunderstorm was located 7 miles south of
Sullivan, or 16 miles east of Robinson, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Carlisle around 645 PM EDT.
Other locations in the path of this severe thunderstorm include
Pleasantville, Freelandville, Linton, Sandborn and Lyons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3910 8757 3911 8704 3889 8711 3889 8713
3887 8712 3887 8715 3884 8715 3885 8718
3883 8717 3883 8720 3882 8719 3882 8720
3880 8723 3882 8724 3876 8724 3889 8754
3890 8752 3896 8751 3899 8758
TIME...MOT...LOC 2239Z 285DEG 19KT 3898 8744
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Nield876
WWUS53 KIND 242303
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
703 PM EDT Sun Jul 24 2022
INC055-083-153-242330-
/O.CON.KIND.SV.W.0102.000000T0000Z-220724T2330Z/
Sullivan IN-Knox IN-Greene IN-
703 PM EDT Sun Jul 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN SULLIVAN...NORTHEASTERN KNOX AND SOUTHWESTERN GREENE
COUNTIES...
At 703 PM EDT, a severe thunderstorm was located 9 miles northeast of
Russellville, or 18 miles north of Vincennes, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Freelandville, Pleasantville, Edwardsport and Sandborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3910 8757 3905 8706 3889 8711 3889 8713
3887 8712 3887 8715 3884 8715 3885 8718
3883 8717 3883 8720 3882 8719 3882 8720
3880 8723 3882 8724 3876 8724 3889 8754
3890 8752 3896 8751 3899 8758
TIME...MOT...LOC 2303Z 287DEG 17KT 3893 8741
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Nield007
WWUS53 KIND 242329
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
729 PM EDT Sun Jul 24 2022
INC055-083-153-242339-
/O.EXP.KIND.SV.W.0102.000000T0000Z-220724T2330Z/
Sullivan IN-Knox IN-Greene IN-
729 PM EDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SULLIVAN...
NORTHEASTERN KNOX AND SOUTHWESTERN GREENE COUNTIES WILL EXPIRE AT 730
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southwestern Indiana.
LAT...LON 3910 8757 3905 8706 3889 8711 3889 8713
3887 8712 3887 8715 3884 8715 3885 8718
3883 8717 3883 8720 3882 8719 3882 8720
3880 8723 3882 8724 3876 8724 3889 8754
3890 8752 3896 8751 3899 8758
TIME...MOT...LOC 2329Z 285DEG 19KT 3890 8725
$$
NieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:55 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jul 24, 2:55 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 255 PM EDT Sun Jul 24 2022 .Short Term...(This evening through Monday night) Issued at 255 PM EDT Sun Jul 24 2022 - Rain late this afternoon and evening. - Dry and cooler on Monday - Chances for more showers and thunderstorms late Monday Night Surface analysis late this morning shows high pressure in place across the southeastern states. Low pressure was found north of the Great lakes, along with a trailing cold front that stretched across the UP of Michigan, across eastern WI to NRN MO and Central Kansas. Warm southerly surface flow was in place across Central Indiana with dew points in the lower 70s. Radar shows a convective complex over N Indiana and East Central IL, ahead of the cold front and pushing east within the flow aloft. Tonight... Cloud cover across the area has been limiting heating today. This has been hampering convective development this afternoon. Still radar shows an area of scattered showers and storms north and west of Central Indiana, and more isolated precip over Western IL and MO along the frontal boundary. Models still show the short wave and associated cold front to push across Central Indiana this evening. Again ample moisture remains in place however ongoing cloud cover should limit instability, and precipitation potential. Forecast soundings still show a relatively saturated column this afternoon and evening as the front passes with high pwats. With continued cloud cover and limited instability, severe potential appears to be diminishing. Thus will continue to keep some pops in the forecast for the evening hours as showers will still remain possible. Overnight in the wake of the front subsidence is seen within the forecast soundings a dry air begins to intrude into the column. Surface high pressure over the upper midwest will sink south slowly into the Ohio valley for Monday as the upper forcing departs south and east. Thus will trend toward a dry forecast late overnight in the wake of the cold front. Look for lows in the in middle 60s. Monday... Ridging aloft is expected to build over the plains states on Monday. This will lead to lee side subsidence across the WI/IL and Indiana. Surface high pressure is shown to be building across our state in response to this. Forecast soundings show a dry column through Monday with unreachable convective temperatures. Some high cloud looks to be possible within the northwest flow aloft. Overall, we will expect dry weather with partly cloudy skies on Monday. With cold air advection and NW surface flow in place highs will be expected to be around 80. Monday Night... Surface high pressure will be slowly pushing across Indiana through Monday night. Models suggest that the NW flow aloft will flatten somewhat, becoming a bit more zonal. Within this flow another elongated short wave is expected to push into Central Indiana from the Central Plains. Time heights and forecast soundings show a gradual saturation through the evening and overnight as these forcing dynamics arrive. The lower levels do not appear to be supportive through as high pressure will be in play. Thus will trend towards a dry evening on Monday night but trend toward some low chances for showers overnight as the short wave arrives. Confidence is low. && .Long Term...(Tuesday through Sunday) Issued at 255 PM EDT Sun Jul 24 2022 * Near-normal temps with frequent precip chances through mid week * Drying trend by late week Tuesday and Wednesday The long range will start off on an active note with a convective system passing through the southern half of the CWA. By this point in the long range, a cold front will have passed through Indiana settling just south of the region. Meanwhile, a shortwave embedded within broad northwesterly flow aloft should promote the formation of numerous showers and thunderstorms along the stalled front. The NW flow aloft will allow the resulting convective complex to generally move southeastward, with perhaps a southerly propagation component towards the warm inflow south of the front. The big question mark is the eventual location of the front, which would have implications in how far north or south the MCS is able to reach. PWAT values along and ahead of the most probable MCS track are shown over 2 inches in the deterministic models, especially over southern Indiana. Model soundings show a deep warm and moist adiabatic column, so warm rain processes could enable very efficient rain production. If any storm training occurs, heavy precipitation totals are possible along with some flooding potential. Again, placement of the heaviest precip will be determined by the placement of the surface front. Southern portions of the state are favored, and any variation in track should occur within this region. Thursday and Friday Northwesterly flow aloft will continue into the second half of the week. Broad ridging out west is expected to amplify slightly, which in turn will allow troughing to dip a bit further south. The majority of guidance show the axis of the trough passing through Indiana late Thursday into Friday, with associated precipitation. Any smaller shortwaves rotating around the larger-scale trough would impact potential precip timing and intensity. Kept PoPs in chance category, and kept areal coverage rather broad given strong large- scale signals for precipitation but lack of consensus on discernible triggering mechanisms. Saturday and Sunday The trough should drive a cold front well south of the region by Friday. Ensembles show the west coast ridge moving eastward, and settling over the Great Plains. Meanwhile, general troughing over the eastern US should lead to mean northwesterly flow across the midwest. Despite northerly flow and the passage of a cold front, clearer skies may allow temperatures to be a bit warmer than the previous couple of days. Quiet and dry conditions should prevail through most of the weekend, but a slight chance of showers may creep back into the picture by later Sunday as a shortwave passes by. && .Aviation...(18Z TAF Issuance) Issued at 1201 PM EDT Sun Jul 24 2022 Impacts: * Mainly VFR conditions are expected this TAF period. * Brief MVFR conditions will be possible with scattered showers and storms this afternoon and evening Discussion: A cold front west of the TAF sites will push across Central Indiana tonight. Showers and storms as seen on radar over Central IL are expected to push across the TAF sites late this afternoon and evening. Furthermore additional convective development will be expected across Central Indiana with a favorable environment. Thus based upon radar trends and the HRRR have used a large window of VCSH this afternoon at most TAF site location with tempos for TSRA late this afternoon. Any TSRA that does strike a TAF site will produce brief MVFR conditions. The cold front will exit the area late this evening...leading to a return of VFR Conditions along with NW surface winds. && .IND WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for INZ060-061-067>069. && Short Term...Puma Long Term...Eckhoff Aviation...Puma
Hazardous weather outlook, Jul 24, 3:46 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 346 PM EDT Sun Jul 24 2022 INZ021-028>031-035>049-051>057-060>065-067>072-252000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 346 PM EDT Sun Jul 24 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Scattered severe thunderstorms are possible this afternoon, mainly across northeast portions of central Indiana. Damaging winds, isolated severe hail, and localized flooding are the primary hazards. Although an isolated tornado threat does exist. Heat indices may approach 105F across south central Indiana this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible Monday through Thursday night. Isolated strong to severe storms are possible Tuesday across the south. Damaging winds are the primary hazard, but lightning is a threat with any thunderstorm. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jul 24, 5:25 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
525 PM EDT Sun Jul 24 2022
INZ051-052-060-061-242230-
Clay IN-Greene IN-Vigo IN-Sullivan IN-
525 PM EDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of southeastern Vigo,
northeastern Sullivan, southwestern Clay and northwestern Greene
Counties through 630 PM EDT...
At 525 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sullivan, or 19 miles south of Terre Haute, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Vigo,
northeastern Sullivan, southwestern Clay and northwestern Greene
Counties, including the following locations... Hymera, Fairbanks,
Coalmont, Cory, Saline City, Pimento, Center Point, Shelburn, Clay
City and Farmersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3924 8756 3944 8706 3917 8705 3917 8704
3912 8704 3907 8748
TIME...MOT...LOC 2125Z 249DEG 22KT 3919 8743
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NieldLocal storm report, Jul 24, 5:49 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
549 PM EDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FUNNEL CLOUD 3 WSW BELLE UNION 39.55N 86.75W
07/24/2022 PUTNAM IN PUBLIC
&&
ELBLocal storm report, Jul 24, 5:54 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
554 PM EDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG GREENCASTLE 39.64N 86.84W
07/24/2022 PUTNAM IN EMERGENCY MNGR
MULTIPLE REPORTS OF TREES AND POWERLINES
DOWN.
&&
ELBSpecial weather statement, Jul 24, 6:04 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
604 PM EDT Sun Jul 24 2022
INZ045-046-051>055-060>063-067-242245-
Johnson IN-Knox IN-Clay IN-Brown IN-Owen IN-Morgan IN-Putnam IN-
Hendricks IN-Greene IN-Vigo IN-Sullivan IN-Monroe IN-
604 PM EDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of southeastern Vigo,
northern Monroe, Morgan, southwestern Johnson, Sullivan, northwestern
Brown, southwestern Hendricks, north central Knox, southern Clay,
Owen, Greene and southern Putnam Counties through 645 PM EDT...
At 604 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Martinsville to 6 miles
southwest of Sullivan. Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bloomington, Martinsville, Linton, Sullivan, Bloomfield, Spencer,
Ellettsville, Jasonville, Cloverdale, Brooklyn, Worthington, Princes
Lakes, Shelburn, Farmersburg, Trafalgar, Monrovia, Morgantown,
Dugger, Clay City and Gosport.
This includes Interstate 70 between mile markers 33 and 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3966 8668 3938 8600 3874 8748 3888 8755
3888 8754 3890 8754 3890 8752 3892 8753
3896 8751 3897 8753 3899 8758 3899 8756
3900 8758 3906 8757 3909 8762 3910 8762
3910 8765 3911 8765
TIME...MOT...LOC 2204Z 295DEG 21KT 3948 8652 3901 8748
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NieldThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:38 AM EDT | Heat Advisory | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 9 more | 16 hr |
| Jul 24, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 46 min |
| Jul 24, 5:25 PM EDT | Special Weather Statement | IND | Clay, Sullivan | 65 min |
| Jul 24, 5:32 PM EDT | Tornado Warning | IND | Putnam | 28 min |
| Jul 24, 6:04 PM EDT | Special Weather Statement | IND | Clay, Greene, Monroe, Morgan, Owen, Sullivan | 41 min |
| Jul 24, 6:32 PM EDT | Tornado Warning | IND | Boone, Hamilton | 28 min |
| Jul 24, 7:18 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe | 57 min |
| Jul 24, 7:43 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 62 min |
| Jul 24, 7:58 PM EDT | Areal Flood Advisory | IND | Daviess, Greene, Knox, Sullivan | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.